# SDR 2008UALA04187

- Difficulty date: August 8, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N415UA
- Make and model: Airbus A320-232
- Aircraft serial: 475
- Aircraft time: 47,729 hours, 17,312 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

HYDRAULIC PROBLEM. FLIGHT DIVERTED.   FOUND MANIFOLD ASSY LEAKING BELOW PRIORITY VALVE.  REPLACED PACKING. NO LEAKS FOUND.
